Panadol Advance

Panadol Advance is an advanced formulation of paracetamol that contains Optizorb. Unlike some pain relievers that can sit in your stomach, Panadol Advance starts to release its medicine in as little as 5 minutes – and still has the safety profile you trust from Panadol.

Panadol Advance is gentle on stomach when used as directed.

Overview

What does it relieve?

Panadol Advance is used for fast and effective relief of mild to moderate pain including:

  • Headache
  • Muscle aches and pain
  • Period pain
  • Toothache
  • Osteoarthritis

It also relieves fever associated with cold and flu symptoms.

What's the format?

Tablets

Tablets are round and film-coated.

What are its features?

The OPTIZORB Formulation contains a patented delivery system which allows it deliver paracetamol more efficiently by breaking down faster than regular Panadol tablets

Other features:
The medicine in Panadol Advance is suitable for people at risk of stomach problems when taken as directed.

What are the ingredients?

Active ingredient: 500mg Paracetamol

How To Use

Place tablet(s) in mouth and swallow with water.

Dosage

Age

1-2 tablets 12-Adult
Can be given to children aged 6-12 years
1/2 to 1 tablet, 3-4 times daily.
Do not take more than 4 tablets in 24 hours.
Do not take more than 3 days without medical advice.

Tablets

1/2 to 1 tablet

How Often

Every 4-6 hours, as required
3-4 times.
Do not take more often than every 4 hours.
Do not take more than 8 tablets in 24 hours.

DISCLAIMER

• Always read the label. Use only as directed. For the relief of pain and fever. Incorrect use could be harmful.
Should not be taken with other products containing paracetamol at the same time.
• Do not take this medicine if you are allergic to paracetamol or any other ingredient in this product
• If symptoms persist, please consult your doctor or pharmacist.
•I f you have any liver or kidney problems, please consult your doctor before taking Panadol.
• If you have glutathione depleted states such as sepsis, please consult your doctor before taking Panadol
• Keep out of sight and reach of children.
• Paracetamol overdose may cause liver failure. Immediate medical management is required in the event of an overdose, even if symptoms of overdose are not present.
• Prolonged daily use of paracetamol with warfarin and other coumarins used to thin the blood may increase the risk of bleeding; consult your doctor before taking these medicines together. Occasional doses of paracetamol have no significant effect.

PANADOL ADVANCE 500MG TAB 72’S

PRODUCT DESCRIPTION

Panadol Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old.
With Opti Zorb Formulation™. Fast Absorption.

 

Effective for:
– Headache, Tension Headache & Migraine.
– Backache & Period Pain.
– Rheumatic and Muscle Pain & Pain of Mild Arthritis.
– Toothache, Neuralgia & Sore Throat.
– Feverishness & Aches and Pains of Colds and Flu.
– Helps Reduce Temperature.

PANADOL ADVANCE 500MG TAB 72'S

﷼20.00Price